English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54367/62174 (87%)
Visitors : 10050831      Online Users : 121
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTHU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version


    Please use this identifier to cite or link to this item: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/45704


    Title: The 2-dimensional Calabi flow
    Authors: Chang SC
    教師: 張樹城
    Date: 2006
    Publisher: Nagoya University, Graduate School of Mathematics
    Relation: NAGOYA MATHEMATICAL JOURNAL,Issue: 181,Pages: 63-73,Published: MAR 2006
    Keywords: GLOBAL EXISTENCE
    CONVERGENCE
    METRICS
    Abstract: In this paper, based on a Harnack-type estimate and a local Sobolev constant bounded for the Calabi flow on closed surfaces, we extend author's previous results and show the long-time existence and convergence of solutions of 2-dimensional Calabi flow on closed surfaces. Then we establish the uniformization theorem for closed surfaces.
    URI: http://projecteuclid.org/DPubS?service=UI&version=1.0&verb=Display&handle=euclid.nmj/1142344532
    http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/45704
    Appears in Collections:[數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML741View/Open


    在NTHUR中所有的資料項目都受到原著作權保護,僅提供學術研究及教育使用,敬請尊重著作權人之權益。若須利用於商業或營利,請先取得著作權人授權。
    若發現本網站收錄之內容有侵害著作權人權益之情事,請權利人通知本網站管理者(smluo@lib.nthu.edu.tw),管理者將立即採取移除該內容等補救措施。

    SFX Query

    與系統管理員聯絡

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback